HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Absolute values and real parts for functions in the Smirnov class

Files in This Item:
pre549.pdf320.57 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83694

Title: Absolute values and real parts for functions in the Smirnov class
Authors: Nakazi, T. Browse this author
Issue Date: Apr-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 549
Start Page: 1
End Page: 8
Abstract: Let N+ denote the Srnirnov class on the open unit disc D. It is easy to sec that for any outer function g in N +, there exists a function G in N + such that lgl 􀀢 IleG on DD. We describe such a G. In general, G may not be outer. In this paper, a necessary and sufficient condition on g is given for the existence of an outer function G such that |g| <- ReG. When g belongs to the Hardy space H1 , G is trivially given as the Herglotz integral of |g|.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69298
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University